U.S. doctors online nowAsk doctors free
Stephens, AR
A female asked:

Took+turmeric for 3 days and+got+cramping+bleeding+and+mucous+in+stool?

1 doctor answer1 doctor weighed in
Dr. Pooja Malik
Holistic Medicine 23 years experience
GI bleed: Turmeric is a very strong natural healer. You may have consumed too much or may be there something that is present in your GI tract that needs further evaluation. Need to see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.